# SDR WX0A2021071473763

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 52,394 hours, 37,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN A/C LEFT HAS BURNT OUT BULBS. / RELAMPED OVERWING EXIT SIGN A/C LEFT IAW AMM 33-51-19 PB 401. OPS SATISFACTORY. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE SVC."
